# SDR DALA2019012500520

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD PAN IN STA Y=370 AND Y=427 BEAM 3 AT FWD CARGO DOOR. (C-1). NRC 00101: CRACKS ON OUTBOARD PAN IN STA Y=370 AND Y=427 BEAM 3 WERE REPAIRED PER SRM 52-30-02-2R REPAIR 1 FIG. 201, SRM 51-41-01-0G, SRM 51-41-02-0G AND 51-41-04-0G. (LP #0916806)
